Toggle Main Menu Toggle Search

Open Access padlockePrints

Morita equivalence of C*-correspondences passes to the related operator algebras

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Magnes Press, 2017.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Eleftherakis GK, Kakariadis ETA, Katsoulis EG

Publication type: Article

Publication status: Published

Journal: Israel Journal of Mathematics

Year: 2017

Volume: 222

Issue: 2

Pages: 949-972

Print publication date: 01/10/2017

Online publication date: 11/11/2017

Acceptance date: 19/01/2017

Date deposited: 20/01/2017

ISSN (print): 0021-2172

ISSN (electronic): 1565-8511

Publisher: Magnes Press

URL: https://doi.org/10.1007/s11856-017-1609-5

DOI: 10.1007/s11856-017-1609-5


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share